# SDR JR2R20160615416

- Difficulty date: June 15, 2016
- Submitted: June 15, 2016
- Operation: General aviation
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N429NV
- Make and model: Doug DC-9-83
- Aircraft serial: 49385
- Aircraft time: 59,111 hours, 51,658 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 59364331
- Condition: Gouged
- Location: Bs 1160-1193
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUTOUT DOUBLER UNDER BEAM GOUGED IN SEVERAL PLACES FROM FS 1160 TO FS 1193.  REPAIRED AFT CARGO DOOR CUTOUT INTERNAL DOUBLER IAW EA 40-2016-177.
